It is hard to estimate what causes red dots on the skin since it is a common symptom of many skin disorders. Likewise, the red dots on legs may have different causes as well. These dots are mostly caused by allergens (detergent,soap,sun…etc.). Right after the waxing or shaving, red dots may appear on the skin. However, the long lasting and diffuse red dots can be the symptoms of various skin diseases from eczema to psoriasis and it requires professional treatment.
Red Dots As Different Skin Diseases’ Symptoms
The dots on legs can appear as red, purple, dark red, brown and can be in different shapes. You can find the information below about the diseases of which symptoms are these kind of dots, however, you should definitely go to a doctor because these dots can occur as a symptom of any other diseases.
Psoriasis: There are silver/white color stains around the red dots. Eventhough, psoriasis is a common skin disorder, its exact cause is unknown and it is considered as a result of the excessive skin cell production. Oral drugs and some ointments are used to treat psoriasis.
Allergies: The majority of the red dots on skin is caused by allergy. For example, the pants or tights you wear could be washed with detergent that contains some ingredients which can cause allergy; itching and red dots. Likewise, some cosmetics (scented body gels, soaps) can cause allergic reactions on sensitive skins. To protect your skin from allergic reactions, you can use hypoallergenic shampoos and detergents.Erythema Nodosum: Erythema Nodosum, which is a rare skin disease, affects the fatty layer of the skin that causes reddish brown dots on your lower legs. The onset of these dots can cause pain and body ache.
Eczema: Eczema, in brief, is an allergic reaction of the skin. There is no exact treatment but some ointments can be used to alleviate symptoms.
Other Causes: As it is mentioned before, the red dots on the body can be caused by several reasons. For example; diabetes, harmful effects of the sun, folliculitis, peripheral arterial disease or a side effect of a drug that you use. If the dots do not disappear within 3-4 days, you should definitely see the doctor.
Please consult to your doctor before applying any treatment method if you have these symptoms that are mentioned above.